my mother is on avandia and my mother is indian she skin is turning white i just wonder if avandia is causing her skin to turn white
6 Nov 2009
Pale skin (could the white be described as pale), or yellowing of the skin is a known side effect of Avandia, but turning white is not a known side effect (however it could happen). Is her skin turning white in patches?
I suggest you take her to her doctor and get it checked.
- Avandia Information for Consumers
- Avandia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Avandia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i understand there is an ongoing class action suit against the manufactors of this drug. as i am at a high risk to have a heart attack and as i have ...
1 answer • 8 Nov 2009
I had an adverse reaction to Avandia gaining over 60# of excess fluid which included a 15 # gain in less than a week after my dossage was doubled ...
1 answer • 20 Sep 2010
Shortly after my husband began taking Avandia he developed A-Fib. Just wondering if it had anything to do with the drug.
1 answer • 8 Oct 2010
1 answer • 26 Jul 2011
I have taken Caramazepine for 50 years for epilepsy and have always sun tanned easley . Could this be due to my long term use of this drug??
2 answers • 16 Jul 2014